# SDR UPS05844949

- Difficulty date: July 12, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, EXFOILIATED CORROSION ON VERTICAL L-FITTING FWD BULKHEAD RT NOSE TUNNEL.  REMOVED VERTICAL L-FITTING, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-21, DWG 4642086,S-2506104 AND 51-1-20D.
